# SDR SWIA201024750

- Difficulty date: August 24, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 31,164 hours, 43,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE WHITE LIGHT AT ROW 9 ON THE EMERGENCY FLOOR STRIP IS INOPERATIVE.  (FLT 6678)  REPOSITIONED BULB.
